# SDR ACE010704

- Difficulty date: January 7, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N9874M
- Make and model: Cessna 207A
- Aircraft serial: 20700745
- Aircraft time: 15,652 hours
- Engine: Cont IO520F
- Engine time: 7,885 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TISN712ACA
- Part serial: 192829
- Condition: Cracked
- Location: Engine
- Part time: 998 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED POWER LOSS AND VIBRATION - RE-ROUTED AND MADE A SAFE LANDING.  MAINTENANCE DISCOVERED THE NR 2 CYLINDER HAD 100 PERCENT HEAD SEPARATION AT THE HEAD TO BARREL INTERFACE IN LINE WITH THE TOP OF THE STEEL BARREL.
